The pluripolar hull of {$w$=$e$^{−1/$z$}}

Jan Wiegerinck Faculty of Mathematics, University of Amsterdam

TBD mathscidoc:1701.332938

Arkiv for Matematik, 38, (1), 201-208, 1998.9
In this paper we show that the pluripolar hull of$E$={($z$, ω)∈C^{2}:ω=$e$^{−1/z},$z$≠0} is equal to$E$. This implies that$E$is plurithin at 0, which answers a question of Sadullaev. The result remains valid if$e$^{−1/z}is replaced by certain other holomorphic functions with an essential singularity at 0.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:58 uploaded by arkivadmin ] [ 676 downloads ] [ 0 comments ]
  title={The pluripolar hull of {$w$=$e$^{−1/$z$}}},
  author={Jan Wiegerinck},
  booktitle={Arkiv for Matematik},
Jan Wiegerinck. The pluripolar hull of {$w$=$e$^{−1/$z$}}. 1998. Vol. 38. In Arkiv for Matematik. pp.201-208.
Please log in for comment!
Contact us: | Copyright Reserved